Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Hi, thanks for getting in touch. I'm sorry to hear about what's been going on. Could you tell me a little more about what you'd like to discuss? Thanks
Hi, yes that's absolutely normal. The Ella pill as you can imagine is a massive dose of sex hormones to be able to work and be so effective. However this causes disruption to your hormone levels for usually 1-2 months and you may get a heavier or lighter period which could come early or late by a few days. Sometimes one period may not appear and continue as normal from the next one. This period could absolutely come and time will show us but if it doesn't then I have no doubt it will resume from the next periods due time.
In almost all cases it will, however if it didn't you should ask your GP to take blood tests for your sex hormones and they can consider giving you a medication to kick-start the period but in all likelihood it will come, this is very common and we see it all the time.
Unlikely, the Ella pill is 99% effective. There's certainly no harm taking a pregnancy test of course but I suspect it will be negative.
That means it's even less likely that you're pregnant yes.
I'm pretty certain it'll likely be this week, in most cases it does come but 1-2 weeks late. I hope that helped and you feel better for it, all the very best.
Yes sometimes the first one will be missed altogether then the next one will come. You're very welcome, glad I could help. Come back if you've further questions in the future and all the best :)
Oh good! Take care :)
Hi sorry to keep you, that's likely a sign that your period is about to start. As I said I would give it some time and follow the above advice and I'm certain it will come. I hope that helps, all the best again.